# SDR A6WA2013073141120

- Difficulty date: July 16, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD FLAP VANE L/E HAS CHAFE DAMAGE AT R/B, OTBD AND MID OTBD EDGES.   R & R MID OTBD AND R/B L/E BLENDED OTBD L/E TO SMOOTH CONTOUR.
